Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Orlicz-Hardy inequalities

Buckley, Stephen M. and Koskela, Pekka (2004) Orlicz-Hardy inequalities. Illinois Journal of Mathematics, 48 (3). pp. 787-802. ISSN 0019-2082

[img] Download (270kB)
Official URL: http://www.math.uiuc.edu/~hildebr/ijm/fall04/final...

Abstract

We relate Orlicz-Hardy inequalities on a bounded Euclidean domain to certain fatness conditions on the complement. In the case of certain log-scale distortions of Ln, this relationship is necessary and sufficient, thus extending results of Ancona, Lewis, and Wannebo.

Item Type: Article
Keywords: Orlicz-Hardy inequalities; Bounded Euclidean domain; Ancona; Lewis; Wannebo.
Subjects: Science & Engineering > Mathematics & Statistics
Item ID: 1597
Depositing User: Prof. Stephen Buckley
Date Deposited: 20 Oct 2009 10:41
Journal or Publication Title: Illinois Journal of Mathematics
Publisher: University of Illinois Press
Refereed: No
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...